# SDR AALA2019030189003

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 10,058 hours, 3,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT AFT FLIGHT ATTENDANTS FLASHLIGHT WOULD NOT TEST. RESEATED FLASHLIGHT AND REPLACED THE TAMPER SEAL IAW AMM 25-64-00. OPS CHECKED NORMAL.
